# SDR CA180925013

- Difficulty date: September 21, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE SHUT DOWN FOR RT FADEC CAUTION.  CORRECTIVE ACTION: REMOVED AND REPLACED FADEC. (TC# 20180925013)
